# SDR 2003UALA00579

- Difficulty date: July 19, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 44,034 hours, 24,140 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M1137
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP FROM ROW 15 TO AFT EXIT DOOR.  REPLACED AFT LT BATTERY PACK, CHARGER AND EEL LIGHT CABLE FROM ROW 16 TO AFT DOORS.
